Mendelsohn triple systems excluding contiguous units with $\lambda=1$
Bull. Korean Math. Soc. 2008 Vol. 45, No. 2, 231-239
Printed June 1, 2008
Chung Je Cho
Sukmyung women's University
Abstract : We obtain a necessary and sufficient condition for the existence of Mendelsohn triple systems excluding contiguous units with $\lambda=1$. Also, we obtain the spectrum for cyclic such systems.
Keywords : triple system sampling plan excluding contiguous units, directed (Mendelsohn) triple system, automorphism, (partial) triple system, Latin square, group divisible design
MSC numbers : 05B05, 05B07, 05B10
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd